# SDR QXEA2017070300440

- Difficulty date: June 21, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 38,046 hours, 39,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Bs 570-612
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 14R INBOARD FROM BS 570 - 612 CORRODED BEYOND LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-41-05, AND 51-40-15.
